# SDR UPS05444304

- Difficulty date: April 16, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 105,090 hours, 26,736 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV NOSE WHEEL WELL RT SIDE PANEL FROM BS 260 - 280 WL 170 CRACK INDICATION FOUND AT FASTENER NR 8 AT WEB AREA.  CRACK LENGTH 1 INCH.  CRACKED WEB REPAIRED AS PER EO B747-5310-20502-C ITEM 6 INSTRUCTION AND SRM 53-10-04 FIGURE 116.
